Alert archive / Texas / Red Flag Warnings in 2006

Red Flag Warning 46, NWS Midland/Odessa, TX

May 21, 2006

NWS Midland/Odessa, TX issued this red flag warning at May 21, 2006, 3:54 PM CDT. It took effect at May 22, 2006, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2006, 3:54 PM CDT (20:54 UTC)
In effect from
May 22, 2006, 12:00 PM CDT
Expired
May 22, 2006, 8:42 PM CDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 212054
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
354 PM CDT SUN MAY 21 2006

...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR
GREATER AND HIGH FIRE DANGER...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE
GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE
DANGER...

.AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE SOUTHWEST UNITED
STATES ON MONDAY AND ACROSS THE PLAINS ON TUESDAY...20 FOOT WIND 
SPEEDS WILL INCREASE TO 20 MPH OR GREATER ACROSS THE GUADALUPE
MOUNTAINS. THIS COMBINED WITH VERY DRY CONDITIONS WILL CREATE
THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS MONDAY AND 
TUESDAY AFTERNOON INTO THE EVENING.

NMZ114-TXZ258-220900-
/O.UPG.KMAF.FW.A.0039.060522T1700Z-060523T0200Z/
/O.NEW.KMAF.FW.W.0046.060522T1700Z-060523T0200Z/
/O.NEW.KMAF.FW.A.0040.060523T1700Z-060524T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
254 PM MDT SUN MAY 21 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SOUTHWESTLY 20 FOOT WIND SPEEDS OF AROUND 20 MPH WILL COMBINE
WITH RELATIVE HUMIDITY NEAR 10 PERCENT TO CREATE FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD FROM LATE MONDAY
MORNING INTO MONDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
3 follow-up statements
000 
WWUS84 KMAF 220923
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
423 AM CDT MON MAY 22 2006

...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE GUADALUPE
MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20
FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE
GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE
DANGER...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE TOWARD THE GREAT BASIN
TODAY. THIS WILL RESULT IN INCREASED MID LEVEL WIND SPEEDS ACROSS
THE GUADALUPE MOUNTAINS TODAY AND TUESDAY. 20 FOOT WIND SPEEDS
WILL INCREASE TO 20 MPH OR GREATER ACROSS THE GUADALUPE MOUNTAINS
BOTH AFTERNOONS. THESE INCREASED WIND SPEEDS WILL COMBINE WITH
VERY DRY CONDITIONS AND HIGH TO VERY HIGH FIRE DANGER TO PROMOTE
FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE
GUADALUPE MOUNTAINS TODAY AND TUESDAY.

NMZ114-TXZ258-222100-
/O.CON.KMAF.FW.W.0046.060522T1700Z-060523T0200Z/
/O.CON.KMAF.FW.A.0040.060523T1700Z-060524T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
323 AM MDT MON MAY 22 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

SOUTHWESTERLY 20 FOOT WIND SPEEDS OF AROUND 20 MPH WILL COMBINE
WITH RELATIVE HUMIDITY VALUES NEAR OR JUST BELOW 15 PERCENT...AND
HIGH TO VERY HIGH FIRE DANGER TO CREATE FAVORABLE CONDITIONS FOR
RAPID FIRE GROWTH AND SPREAD LATE THIS MORNING THROUGH EARLY THIS
EVENING. 

SIMILAR CONDITIONS ARE EXPECTED AGAIN LATE TUESDAY MORNING THROUGH
EARLY TUESDAY EVENING...WITH WESTERLY TO SOUTHWESTERLY 20 FOOT
WIND SPEEDS ABOVE 20 MPH FOR SEVERAL HOURS...ALONG WITH RELATIVE
HUMIDITY VALUES DROPPING NEAR OR BELOW 10 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMAF 222014
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 PM CDT MON MAY 22 2006

...A RED FLAG WARNING IS IN EFFECT UNTIL THIS EVENING FOR THE 
GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS... 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE
DANGER...

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON AND EVENING FOR
THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT
OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE
DANGER...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE TOWARD THE GREAT BASIN
TONIGHT AND TUESDAY. THIS WILL RESULT IN INCREASED MID LEVEL WIND
SPEEDS ACROSS THE GUADALUPE MOUNTAINS TODAY AND TUESDAY. 20 FOOT
WIND SPEEDS WILL INCREASE TO 20 MPH OR GREATER ACROSS THE
GUADALUPE MOUNTAINS TUESDAY AFTERNOON. THESE INCREASED WIND
SPEEDS WILL COMBINE WITH VERY DRY CONDITIONS AND HIGH TO VERY HIGH
FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH
AND SPREAD ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON AND
TUESDAY AFTERNOON. 

NMZ114-TXZ258-230200-
/O.UPG.KMAF.FW.A.0040.060523T1700Z-060524T0200Z/
/O.NEW.KMAF.FW.W.0047.060523T1700Z-060524T0200Z/
/O.CON.KMAF.FW.W.0046.000000T0000Z-060523T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
214 PM MDT MON MAY 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT CONTINUE OVER THE
GUADALUPE MOUNTAINS THIS AFTERNOON. SOUTHWESTERLY 20 FOOT WINDS
ARE APPROACHING 20 MPH. THEREFORE THE RED FLAG WARNING WILL
CONTINUE IN EFFECT UNTIL 8 PM THIS EVENING.

WESTERLY TO SOUTHWESTERLY 20 FOOT WIND SPEEDS ABOVE 20 MPH FOR
SEVERAL HOURS...ALONG WITH RELATIVE HUMIDITY VALUES OF 5 TO 15
PERCENT CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TUESDAY
AFTERNOON. THESE CONDIDITONS WILL CONTINUE INTO THE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMAF 230142
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
842 PM CDT MON MAY 22 2006

...THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS HAS BEEN 
   CANCELLED...

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON AND EVENING
   FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF
   15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER
   AND HIGH FIRE DANGER...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE TOWARD THE GREAT BASIN
TONIGHT AND TUESDAY. THIS WILL RESULT IN INCREASED MID LEVEL WIND
SPEEDS ACROSS THE GUADALUPE MOUNTAINS TODAY AND TUESDAY. 20 FOOT
WIND SPEEDS WILL INCREASE TO 20 MPH OR GREATER ACROSS THE
GUADALUPE MOUNTAINS TUESDAY AFTERNOON. THESE INCREASED WIND
SPEEDS WILL COMBINE WITH VERY DRY CONDITIONS AND HIGH TO VERY
HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE
GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON
AND TUESDAY AFTERNOON.

NMZ114-TXZ258-231500-
/O.CAN.KMAF.FW.W.0046.000000T0000Z-060523T0200Z/
/O.CON.KMAF.FW.W.0047.060523T1700Z-060524T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
742 PM MDT MON MAY 22 2006

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM
TO 8 PM MDT TUESDAY. 

WIND SPEEDS WILL REMAIN IN THE 20 TO 30 MPH RANGE THROUGH GAPS 
AND PASSES IN THE GUADALUPE MOUNTAINS FOR THE NEXT FEW HOURS.  
HOWEVER...RH/S WILL BE ON THE INCREASE AND DO NOT EXPECT ANY 
LOCATIONS TO HAVE 3 HOURS OF 15 PERCENT OR LESS.  THEREFORE...
THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS HAS BEEN
CANCELLED.  

WESTERLY TO SOUTHWESTERLY 20 FOOT WIND SPEEDS ABOVE 20 MPH FOR
SEVERAL HOURS...ALONG WITH RELATIVE HUMIDITY VALUES OF 5 TO
15 PERCENT CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TUESDAY
AFTERNOON.  THESE CONDITIONS WILL CONTINUE INTO THE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 21, 2:55 PM CDT, 59 minutes earlier.

Area forecast discussion, May 21, 2:55 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 PM CDT SUN MAY 21 2006

.SHORT TERM...
VERY WARM TO HOT TEMPERATURES CONTINUE ACROSS THE AREA THIS
AFTERNOON AS UPPER TROUGH SITS OVER THE AREA.  EXPECT ANOTHER WARM
NIGHT WITH TEMPERATURES SLOW TO COOL DOWN... LOWS IN THE UPPER 60S
TO 70S FOR MUCH OF THE AREA.  SATELLITE SHOWS EXTENSIVE CU HAS
DEVELOPED FROM GUADALUPES DOWN ALONG THE MOUNTAIN CHAINS INTO BIG
BEND.  A FEW RADAR RETURNS BUT SO FAR JUST SOME HIGH BASED SHOWERS.
HAVE ADDED ISOLATED SHOWERS AND THUNDERSTORMS FOR  REMAINDER
AFTERNOON/EVENING FOR THESE LOCATION.  ETA DOES DEVELOP SOME PRECIP
THIS EVENING ALONG A SURFACE TROUGH EXTENDING DOWN THROUGH THE TRANS
PECOS AREA.  EXPECT VERY LITTLE RAIN TO REACH THE GROUND IN DRY
ATMOSPHERE... BUT COULD GET SOME LIGHTNING STRIKES.

.LONG TERM...
UPPER LEVEL RIDGE WILL CONTINUE OVER THE CWA THROUGH EARLY NEXT
WEEK.  AT THE SURFACE...A LOW WILL CONTINUE ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO.  THERMAL RIDGING WILL CONTINUE OVER THE AREA
WITH HOT AFTERNOON TEMPERATURES EXPECTED THROUGH WEDNESDAY.  UPPER
LEVEL DISTURBANCES MOVING THROUGH THE RIDGE WILL COMBINE WITH THE
SURFACE TROUGH TO PRODUCE ISOLATED THUNDERSTORMS MONDAY FROM
PORTIONS OF SOUTHEAST NEW MEXICO TO THE EASTERN PERMIAN BASIN AND
THE LOWER TRANS PECOS REGION.  ISOLATED THUNDERSTORMS WILL CONTINUE
OVER MAINLY THE EASTERN CWA DURING THE AFTERNOONS DUE TO AFTERNOON
HEATING AND THE SURFACE TROUGH IN THE AREA.

THE RIDGE IS PROGGED TO BREAK DOWN TUESDAY NIGHT AND WEDNESDAY WITH
THE FLOW ALOFT BECOMING MORE WESTERLY.  BY THURSDAY THE RIDGE
REESTABLISHES ITSELF WITH A THERMAL RIDGE CONTINUING TO PRODUCE HOT
TEMPERATURES OVER THE CWA WEDNESDAY AND THURSDAY.  TEMPERATURES WILL
BE COOLER TOWARD THE END OF THE WEEK BUT WILL REMAIN ABOVE NORMAL.

BY THE WEEKEND A UPPER LEVEL TROUGH MOVES ONTO THE CA COAST.  WITH
THE RIDGE IN PLACE...THE TROUGH WILL TEND TO MOVE AROUND THE
PERIPHERY OF THE RIDGE.  THIS WILL TEND TO PRECLUDE ANY CHANCE OF
SIGNIFICANT PRECIPITATION...HOWEVER THE SURFACE TROUGH WILL CONTINUE
TO PRODUCE ISOLATED THUNDERSTORMS OVER THE EASTERN CWA FOR THE
WEEKEND.

&&

.FIRE WEATHER...
THE FIRE WEATHER WATCH IN EFFECT MONDAY FOR THE GUADALUPE
MOUNTAINS IS BEING UPGRADED TO A RED FLAG WARNING. RELATIVE
HUMIDITY WILL FALL TO NEAR 10 PERCENT FOR SEVERAL HOURS. 20 FOOT
WIND SPEEDS WILL ALSO INCREASE TO 20 MPH OR MORE DURING THE
AFTERNOON AND THE FIRE DANGER IS HIGH.

HAVE ADDED A FIRE WEATHER WATCH FOR THE GUADALUPE MOUNTAINS
TUESDAY.  MID LEVEL WINDS ARE EXPECTED TO INCREASE TUESDAY AFTERNOON
AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE ROCKY MOUNTAINS.
AFTERNOON RELATIVE HUMIDITY WILL REMAIN BELOW 15 PERCENT TUESDAY
AFTERNOON...FIRE DANGER WILL BE HIGH...AND 20 FT WINDS MAY INCREASE
TO 20 MPH OR MORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              71  97  68 100 /   0  10  10  10
CARLSBAD NM                64 101  66 103 /  10  10  10  10
DRYDEN TX                  69  96  68  98 /   0  10  10  10
FORT STOCKTON TX           70  99  68 103 /   0  10  10  10
GUADALUPE PASS TX          67  94  65  96 /  10  10  10  10
HOBBS NM                   62 100  65 102 /  10  10  10  10
MARFA TX                   53  93  58  96 /  10  10  10  10
MIDLAND INTL AIRPORT TX    70  98  68 101 /   0  10  10  10
ODESSA TX                  71  99  69 102 /   0  10  10  10
WINK TX                    71 105  70 109 /  10  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON CDT MONDAY TO 9 PM CDT MONDAY FOR THE
     FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.

     FIRE WEATHER WATCH FROM NOON CDT TUESDAY TO 9 PM CDT TUESDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FIRE WEATHER WATCH FROM NOON CDT TUESDAY TO 9 PM CDT TUESDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM NOON CDT MONDAY TO 9 PM CDT MONDAY FOR THE
     FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

72/54
Hazardous weather outlook, May 21, 2:38 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
238 PM CDT SUN MAY 21 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
238 PM CDT SUN MAY 21 2006 /138 PM MDT SUN MAY 21 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS SOUTHEASTERN NEW MEXICO... THE DAVIS MOUNTAINS... INTO THE
BIG BEND REGION. LITTLE RAINFALL IS EXPECTED... BUT DRY LIGHTING
AND GUSTY WINDS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOW RELATIVE HUMIDITY... HIGH FIRE DANGER... AND INCREASING WINDS
WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND SPREAD ACROSS
THE GUADALUPE MOUNTAINS MONDAY AFTERNOON AND TUESDAY AFTERNOON. NO
OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 4:23 AM CDTFire Weather WatchMAF12 hr
May 21, 3:54 PM CDTFire Weather WatchMAF23 hr

Nearby

Red Flag Warnings in Texas, 2006Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.